Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

7 results for tags: chest pain

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments
    • Acids

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 7 results

  1. I am on my second week of Accutane (Claravis) I am taking 60 mg a day and I started having chest pains at times especially when I bend a certain way and lay on my chest. It feels tight and painful and there is almost pressure. When I breath in it almost feels tight and it hurts. It is not heartburn because I have had heartburn plenty of times. I was wondering if anyone else has or experienced this before?
  2. Hello! Ive been on spironolactone for about 4 months now. For 3 months I was on 75mg and recently changed it to 100mg. It finally kicked in I believe 2 weeks ago but now Im experiencing chest pain, difficulty breathing, and your typical dizziness and nausea. I went to the er and they ran a ton of tests and all came back normal aside from low phosphates which im assuming is bc in peeing it out. I go to the dr tm but he seems a little lost with spiro and my derm said that its not from the spiro
  3. Hello! So, I just registered and I hope this works. So, I started taking accutane on the 1st of January 2013. I'm taking 20 mg 5 days a week (Sunday-Thursday). So far, I've taken 5 pills and I'm noticing... side-effects, I guess. Yesterday, I felt pain in my joints. Today, I got chest pain... I know all these are side-effects, I read the informative leaflet. Those are not really what I'm worried out. What I'm stressing over is that my period is due on the 12th... and I usually get PMS sym
  4. kt12345

    Day 12

    So today is day 12. Things have been going well. Again, I drink a TON of water and haven't seen much dryness besides on my lips which i apply the aquaphor and/or vaseline. The only thing that makes me kind of nervous is that two days ago I was feeling some uncomfortableness/minor pain in my life side after working out, kind of right where my ribs are. I wouldn't even go as far as to say pain but it was something I have never felt before. I googled it and it said that it could possibly b
  5. Ive been on 30mg of isotretinoin (roaccutane) for 5 days and my eye brows are beginning to fall out! you cant see any patches or anything yet but i touch them and clumps of hair is coming out! Also for the last 2 days im getting sharp chest pains which feels as though someone is sitting on me. Im also feeling very rough, however i dont know whether thats just catching something or if its side effects. Im unsure whether the chest pain will be from the medication as its only my fifth day but its g
  6. Hi, guys! So I just started Accutane (Zenatane) 60mg about a week ago. For the past couple of days I've been having really bad rib pain. It's all throughout my ribs and up to my chest. It's really achy- basically feels like bruising on the inside of my body. It's not bad all the time. It's when I have pressure on them, like when laying on my stomach, and then I take that pressure away. It knocks the wind out of me! It also happens when I am leaning forward/hunching and then straighten up
  7. Fell asleep yesterday with very very minor chest pain. Like it only last 3 seconds and hurt a tiny bit.. it's inside my ribcase, this wierd throbbing pain. Should I be concerned or am I just paranoid?! Haha anyways. My face is awesomely matte all day!! A little peely at times but nothing Cetaphil can't handle. I'm still producing oil, especially around my nose, and I do get a little sheen on my face after I put on the Cetaphil, but NOTHING like before. I just need to make myself stop pickin
×